MathSciNet Relay Station
MathSciNet bibliographic data
MR2834717 60J85 (60J75 60K35 92D25)
Collet, Pierre; Martínez, Servet; Méléard, Sylvie; San Martín, Jaime Quasi-stationary distributions for structured birth and death processes with mutations. Probab. Theory Related Fields 151 (2011), no. 1-2, 191–231.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement